CSpace  > 系统科学研究所
Further results on permutation polynomials of the form (x(pm) - x plus delta)(s) + L(x) over F-p2m
Wang, Libo1,2; Wu, Baofeng1; Liu, Zhuojun2
2017-03-01
Source PublicationFINITE FIELDS AND THEIR APPLICATIONS
ISSN1071-5797
Volume44Pages:92-112
AbstractIn this paper, some classes of permutation polynomials of the form (x(pm) - x + delta)(s) + L(x) over the finite field F-p2m are investigated by determining the number of solutions of certain equations, where L(x) = x or x(pm) + x. More precisely, for an integer s satisfying s(p(m) +1) equivalent to p(m) +1 (mod p(2m) - 1), we give four classes of permutation polynomials of the form (x(2m) + x delta)(s) + x over F-22m, and five classes of permutation polynomials of the form (x(3m) - x + delta)(s) + x(3m) + x over F-32m, respectively. (C) 2016 Elsevier Inc. All rights reserved.
KeywordFinite field Permutation polynomial Cubic equation Quadratic equation
DOI10.1016/j.ffa.2016.11.007
Language英语
Funding ProjectNational Natural Science Foundation of China[61502482] ; National Natural Science Foundation of China[61379139] ; National Natural Science Foundation of China[11526215] ; National Key Research Program of China[2016YFB0800401] ; "Strategic Priority Research Program" of the Chinese Academy of Sciences[XDA06010701]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000392167900007
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24549
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Inst Informat Engn, SKLOIS, Beijing 100093, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, KLMM, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Libo,Wu, Baofeng,Liu, Zhuojun. Further results on permutation polynomials of the form (x(pm) - x plus delta)(s) + L(x) over F-p2m[J]. FINITE FIELDS AND THEIR APPLICATIONS,2017,44:92-112.
APA Wang, Libo,Wu, Baofeng,&Liu, Zhuojun.(2017).Further results on permutation polynomials of the form (x(pm) - x plus delta)(s) + L(x) over F-p2m.FINITE FIELDS AND THEIR APPLICATIONS,44,92-112.
MLA Wang, Libo,et al."Further results on permutation polynomials of the form (x(pm) - x plus delta)(s) + L(x) over F-p2m".FINITE FIELDS AND THEIR APPLICATIONS 44(2017):92-112.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Libo]'s Articles
[Wu, Baofeng]'s Articles
[Liu, Zhuojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Libo]'s Articles
[Wu, Baofeng]'s Articles
[Liu, Zhuojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Libo]'s Articles
[Wu, Baofeng]'s Articles
[Liu, Zhuojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.